# SDR N6WA2025031101

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10047
- Aircraft time: 43,718 hours, 33,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN REPAIR DOUBLER AT FS939.00 - FS953.00 TO STRINGER 17R - 18R.   REPLACED FUSELAGE SKIN REPAIR DOUBLER IAW GOJET EO C550-53MR-059-O.
